# SDR ASAA2022082739711

- Difficulty date: August 27, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737
- Aircraft serial: 41704
- Aircraft time: 33,008 hours, 10,436 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Part number: 2020001030104020
- Condition: Unknown
- Location: Main Tank 2
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHORTLY AFTER RUNNING THE CENTER TANK DRY AND SECURING THE CTR TANK FUEL PUMPS, THE MAIN TANK 2 FUEL QTY INDICATION RAPIDLY DROPPED APPROXIMATELY 2000LBS. WHILE WORKING THROUGH A POSSIBLE FUEL LEAK SCENARIO, THE MAIN TANK 2 INDICATION FLUCTUATED UP AND DOWN 1000-2000 LBS. THREE MORE TIMES. FUEL USED AND ALL ENGINE INDICATIONS REMAINED NORMAL. GROUNDED - YES. REMOVED AND REPLACED PROBES TU1, TU9, TU2, TU3, TU4, TU5, TU12, TU10, TU11, TU6, TU7, TU8. ALL PROBES REPLACED REF B737-900 AMM 28-41-00. #2 FQIS TEST GOOD REF AMM 28-41-00. ALL CIRCUIT BREAKERS FOR FQIS ARE RESET.
